# SDR ASOA201200658

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 23,166 hours, 20,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 AND NR 8 EXTERIOR EMERGENCY LIGHTS INOPERATIVE. R & R EMERGENCY LIGHT BATTERY PACK NR 4 IAW AMM 33-51-04.  OPS CHECKED GOOD
